Alert archive / Florida / High Surf Advisories in 2016

High Surf Advisory 4, NWS Tallahassee, FL

March 9, 2016Bay County, Walton County, Florida

NWS Tallahassee, FL issued this high surf advisory at Mar 9, 2016, 3:18 AM CST for Bay County, Walton County, Florida. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Mar 9, 2016, 3:18 AM CST (09:18 UTC)
Expired
Mar 10, 2016, 6:00 PM CST
In force
39 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Walton County, FL

The radar

The Eglin Afb radar (KEVX), 15 km from the middle of the area, began a volume at 09:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.3 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2016-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2016-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1555 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

401 
WHUS42 KTAE 090918
CFWTAE

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
418 AM EST WED MAR 9 2016

...STRONG AND FREQUENT RIP CURRENTS EXPECTED ALONG THE BEACHES OF
WALTON AND BAY COUNTIES THIS WEEK ALONG WITH HIGH SURF...

FLZ108-112-110000-
/O.NEW.KTAE.SU.Y.0004.160309T0918Z-160311T0000Z/
/O.CON.KTAE.RP.S.0028.000000T0000Z-160311T0000Z/
SOUTH WALTON-COASTAL BAY-
418 AM EST WED MAR 9 2016 /318 AM CST WED MAR 9 2016/

...HIGH SURF ADVISORY IN EFFECT UNTIL 7 PM EST /6 PM CST/
THURSDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THURSDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A HIGH
SURF ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THURSDAY. 

* WAVES AND SURF...AROUND 6 FEET AT TIMES ALONG THE BAY COUNTY
  COAST AND AROUND 7 FEET AT TIMES ALONG THE WALTON COUNTY COAST. 

* TIMING...THROUGH THURSDAY.

* IMPACTS...DANGEROUS SWIMMING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL
FLAGS AND SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN
CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING LOCALIZED BEACH EROSION AND
DANGEROUS SWIMMING CONDITIONS.

&&

$$

DVD
3 follow-up statements
804 
WHUS42 KTAE 091741
CFWTAE

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1241 PM EST WED MAR 9 2016

...STRONG AND FREQUENT RIP CURRENTS EXPECTED ALONG PANHANDLE
BEACHES THIS WEEK ALONG WITH HIGH SURF...

FLZ108-112-110000-
/O.CON.KTAE.SU.Y.0004.000000T0000Z-160311T0000Z/
/O.CON.KTAE.RP.S.0028.000000T0000Z-160311T0000Z/
SOUTH WALTON-COASTAL BAY-
1241 PM EST WED MAR 9 2016 /1141 AM CST WED MAR 9 2016/

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THURSDAY...

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THURSDAY
EVENING...

* WAVES AND SURF...AROUND 6 FEET AT TIMES ALONG THE BAY COUNTY 
  COAST AND AROUND 7 FEET AT TIMES ALONG THE WALTON COUNTY 
  COAST. 

* TIMING...THROUGH THURSDAY.

* IMPACTS...DANGEROUS SWIMMING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL
FLAGS AND SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN
CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING LOCALIZED BEACH EROSION AND
DANGEROUS SWIMMING CONDITIONS.

&&

$$

FLZ114-110000-
/O.EXA.KTAE.RP.S.0028.000000T0000Z-160311T0000Z/
COASTAL GULF-
1241 PM EST WED MAR 9 2016

...HIGH RIP CURRENT RISK IN EFFECT...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A HIGH RIP
CURRENT RISK...WHICH IS IN EFFECT THROUGH THURSDAY EVENING. 

* WAVES AND SURF...2 TO 4 FEET.

* TIMING...THROUGH THURSDAY.

* IMPACTS...DANGEROUS SWIMMING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL
FLAGS AND SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN
CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING LOCALIZED BEACH EROSION AND
DANGEROUS SWIMMING CONDITIONS.

&&

$$
306 
WHUS42 KTAE 100721
CFWTAE

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
221 AM EST THU MAR 10 2016

...STRONG AND FREQUENT RIP CURRENTS EXPECTED ALONG PANHANDLE
BEACHES THIS WEEK ALONG WITH HIGH SURF...

FLZ108-112-111000-
/O.EXT.KTAE.RP.S.0028.000000T0000Z-160312T0000Z/
/O.CON.KTAE.SU.Y.0004.000000T0000Z-160311T0000Z/
SOUTH WALTON-COASTAL BAY-
221 AM EST THU MAR 10 2016 /121 AM CST THU MAR 10 2016/

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH FRIDAY EVENING...
...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING...

* WAVES AND SURF...AROUND 6 FEET AT TIMES ALONG THE BAY COUNTY 
  COAST AND AROUND 7 FEET AT TIMES ALONG THE WALTON COUNTY 
  COAST. 

* TIMING...HIGH SURF CONDITIONS THROUGH TODAY ACROSS THE BAY AND
  WALTON COUNTY COASTS WITH A HIGH RISK OF RIP CURRENTS CONTINUING
  THROUGH FRIDAY.

* IMPACTS...DANGEROUS SWIMMING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL
FLAGS AND SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN
CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING LOCALIZED BEACH EROSION AND
DANGEROUS SWIMMING CONDITIONS.

&&

$$

FLZ114-111000-
/O.EXT.KTAE.RP.S.0028.000000T0000Z-160312T0000Z/
COASTAL GULF-
221 AM EST THU MAR 10 2016

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH FRIDAY EVENING...

* WAVES AND SURF...2 TO 4 FEET.

* TIMING...THROUGH THURSDAY.

* IMPACTS...DANGEROUS SWIMMING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL
FLAGS AND SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN
CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING LOCALIZED BEACH EROSION AND
DANGEROUS SWIMMING CONDITIONS.

&&

$$
475 
WHUS42 KTAE 101822
CFWTAE

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
122 PM EST THU MAR 10 2016

...STRONG AND FREQUENT RIP CURRENTS EXPECTED ALONG PANHANDLE
BEACHES AND BIG BEND BEACHES THIS WEEK ALONG WITH HIGH SURF...

FLZ108-112-110930-
/O.CON.KTAE.SU.Y.0004.000000T0000Z-160311T0000Z/
/O.CON.KTAE.RP.S.0028.000000T0000Z-160312T0000Z/
SOUTH WALTON-COASTAL BAY-
122 PM EST THU MAR 10 2016 /1222 PM CST THU MAR 10 2016/

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH FRIDAY
EVENING...

* WAVES AND SURF...AROUND 6 FEET AT TIMES ALONG THE BAY COUNTY 
  COAST AND AROUND 7 FEET AT TIMES ALONG THE WALTON COUNTY 
  COAST. 

* TIMING...HIGH SURF CONDITIONS THROUGH TODAY ACROSS THE BAY AND 
  WALTON COUNTY COASTS WITH A HIGH RISK OF RIP CURRENTS 
  CONTINUING THROUGH FRIDAY. 

* IMPACTS...DANGEROUS SWIMMING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL
FLAGS AND SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN
CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING LOCALIZED BEACH EROSION AND
DANGEROUS SWIMMING CONDITIONS.

&&

$$

FLZ115-110930-
/O.EXA.KTAE.RP.S.0028.000000T0000Z-160312T0000Z/
COASTAL FRANKLIN-
122 PM EST THU MAR 10 2016

...HIGH RIP CURRENT RISK IN EFFECT THROUGH FRIDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A HIGH RIP
CURRENT RISK...WHICH IS IN EFFECT THROUGH FRIDAY EVENING. 

* WAVES AND SURF...2 TO 4 FEET.

* TIMING...THROUGH FRIDAY.

* IMPACTS...DANGEROUS SWIMMING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL
FLAGS AND SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN
CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING LOCALIZED BEACH EROSION AND
DANGEROUS SWIMMING CONDITIONS.

&&

$$

FLZ114-110930-
/O.CON.KTAE.RP.S.0028.000000T0000Z-160312T0000Z/
COASTAL GULF-
122 PM EST THU MAR 10 2016

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH FRIDAY
EVENING...

* WAVES AND SURF...2 TO 4 FEET.

* TIMING...THROUGH FRIDAY.

* IMPACTS...DANGEROUS SWIMMING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL
FLAGS AND SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN
CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING LOCALIZED BEACH EROSION AND
DANGEROUS SWIMMING CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this high surf advisory went out at Mar 8, 7:17 PM CST, 8 hours 1 minute earlier.

Area forecast discussion, Mar 8, 7:17 PM CST, 8 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
817 PM EST TUE MAR 8 2016

.Near Term [Through Tonight]...
01 UTC surface analysis shows an area of high pressure east of the
Florida Peninsula with moderate southeasterly flow in place across
our region. Gradual moistening over the last 24 hours has brought
dewpoints this evening into the mid 50s. Even with clear skies
overnight, expect overnight lows to only drop into the mid to
upper 50s across the region.

&&

.Aviation...
[Through 00Z Thursday]...VFR conditions will prevail through the
period. The only exception to this looks to be at VLD around
sunrise, where there's the possibility of a brief MVFR vsby due to
fog. Any restrictions should end by 13z.

&&

.Prev Discussion [343 PM EST]...

.Short Term [Wednesday Through Thursday Night]...

The southern stream will be highly amplified, with both the trough
(currently over Mexico) and ridge (currently over the Southeast)
500 mb heights near 30-year extremes. The unusually strong 500 mb
ridge will remain quasi-stationary along the Southeast coast. At
the surface, a strong ridge will also remain nearly stationary,
centered off the NC coast. The deep-layer ridge will begin to
shift eastward late this week, allowing for an increase in Q-G
forcing and deep layer moisture across western portions of our
forecast area. Temperatures will remain warm, though the warmest
daytime values will be across north FL, where the boundary layer
wind trajectory will be along the Peninsula. West of Tallahassee
the trajectory will be over the relatively cool waters of the
eastern Gulf of Mexico. High temperatures will reach the mid to
upper 80s around Cross City and Valdosta, and mid 70s to lower 80s
elsewhere (except lower 70s at the beaches). Lows will be in the
50s, except lower 60s Friday morning.

.Long Term [Friday Through Tuesday]...

The anomalously strong upper ridge will finally break down this
weekend as the high-amplitude southern stream transitions to more
zonal flow. While the upper trough that will be translating
northeastward over the Southeast this weekend is the same trough
currently bringing heavy rains to the Southern Plains, the
greatest Q-G forcing will likely stay to our north and west of our
area. However, there will be enough deep-layer moisture for at
least locally heavy rain. The GFS suggests a low-end threat of
severe storms Saturday and Saturday night, with MLCAPE values from
500 to 1000 J/kg, and 0-6 km bulk shear values of 50 KT.
Temperatures will be warm through the period, with highs around 80
and lows in the 50s.

.Marine...

The pressure pattern won't change much this work week, with moderate
to strong southeast winds continuing across the marine area. The
strongest winds will be outside of Apalachee Bay, and they will
reach advisory levels at times. The unusually long fetch (both
time and physical length) of SE winds will cause relatively
large, long-period swells, resulting in higher surf and frequent,
stronger rip currents for much of the week. Tides will be 1 to 2
feet above normal along much of the coast, but not high enough
for significant coastal flooding.

.Fire Weather...

Low level moisture will continue to increase over the next few
days keeping relative humidity values well above critical levels.
Strong southerly flow will lead to high dispersion indices each of
the next few afternoons.

.Hydrology...

Only the Apalachicola River at Blountstown remained at flood stage,
and it will likely fall below flood stage on Wednesday. The storm
total QPF for the system which will affect our area late this week
and into the weekend will range from 1 to 2 inches west of
Tallahassee, to less than 0.50 inches east of Tallahassee. Since
river stages remained above normal over our western rivers, this
rain could drive a few rivers to near flood stage.

&&

.Preliminary Point Temps/PoPs...

Tallahassee   55  79  59  81  61 /   0   0   0   0   0
Panama City   60  73  62  74  64 /   0   0   0   0  10
Dothan        54  79  59  80  61 /   0   0   0   0  10
Albany        54  80  58  82  60 /   0   0   0   0   0
Valdosta      55  82  60  84  61 /   0   0   0   0   0
Cross City    55  83  60  85  60 /   0   0   0   0   0
Apalachicola  60  71  62  72  63 /   0   0   0   0  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Thursday evening FOR Coastal Bay-
     South Walton.

GA...NONE.
AL...NONE.
GM...Small Craft Advisory until 7 PM EST Thursday FOR Coastal Waters
     From Ochlockonee River to Apalachicola Fl out to 20 Nm-
     Coastal waters from Apalachicola to Destin FL out 20 NM-
     Waters from Suwannee River to Apalachicola FL from 20 to 60
     NM-Waters from Apalachicola to Destin FL from 20 to 60 NM.

&&

NEAR TERM...GODSEY
SHORT TERM...FOURNIER
LONG TERM...FOURNIER
AVIATION...GODSEY
MARINE...FOURNIER
FIRE WEATHER...GODSEY
HYDROLOGY...FOURNIER

Nearby

High Surf Advisories in Florida, 2016Every high surf advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.